Alert archive / Tennessee / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 60, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Mar 29, 2020, 12:21 AM CDT for Lawrence County, Wayne County, Tennessee. It was in force for 24 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 29, 2020, 12:21 AM CDT (05:21 UTC)
- Expired
- Mar 29, 2020, 12:45 AM CDT
- In force
- 24 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lawrence County, TN, Wayne County, TN
The radar
The Northeast Alabama radar (KHTX), 132 km from the middle of the area, began a volume at 05:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 29, 12:35 AM CDT | HAIL 1 | Loretto, TN | |
| Mar 29, 12:35 AM CDT | HAIL 1.25 | Loretto, TN | |
| Mar 29, 12:39 AM CDT | HAIL 0.88 | 6 S Lawrenceburg, TN | ALSO REPORTED 50 MPH WINDS IN LEOMA. |
| Mar 29, 12:39 AM CDT | HAIL 1 | 6 S Lawrenceburg, TN | REPORT FROM LEOMA. TIME ESTIMATED FROM RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 9:34 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.4 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 251 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1430 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.5
The text
As transmitted.
989
WUUS54 KOHX 290521
SVROHX
TNC099-181-290545-
/O.NEW.KOHX.SV.W.0060.200329T0521Z-200329T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
1221 AM CDT Sun Mar 29 2020
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
Southeastern Wayne County in Middle Tennessee...
Southern Lawrence County in Middle Tennessee...
* Until 1245 AM CDT.
* At 1220 AM CDT, a severe thunderstorm was located 8 miles north of
Underwood-Petersville, or 13 miles north of Florence, moving
northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Lawrenceburg, Loretto, St. Joseph, Leoma, Westpoint, Iron City and
Cypress Inn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3500 8781 3501 8784 3502 8785 3534 8749
3519 8722 3517 8722 3516 8720 3514 8721
3500 8748
TIME...MOT...LOC 0520Z 236DEG 56KT 3500 8773
HAIL...<.75IN
WIND...60MPH
$$
Hawblitzel2 follow-up statements
078
WWUS54 KOHX 290526
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
1226 AM CDT Sun Mar 29 2020
TNC099-181-290545-
/O.CON.KOHX.SV.W.0060.000000T0000Z-200329T0545Z/
Wayne TN-Lawrence TN-
1226 AM CDT Sun Mar 29 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHEASTERN WAYNE AND SOUTHERN LAWRENCE COUNTIES...
At 1226 AM CDT, a severe thunderstorm was located 10 miles southeast
of Collinwood, or 18 miles north of Florence, moving northeast at 65
mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Lawrenceburg, Loretto, St. Joseph, Leoma, Westpoint, Iron City and
Cypress Inn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3500 8781 3501 8784 3502 8785 3534 8749
3519 8722 3517 8722 3516 8720 3514 8721
3500 8748
TIME...MOT...LOC 0526Z 236DEG 56KT 3506 8763
HAIL...1.50IN
WIND...70MPH
$$
Hawblitzel205
WWUS54 KOHX 290534
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
1234 AM CDT Sun Mar 29 2020
TNC099-181-290545-
/O.CON.KOHX.SV.W.0060.000000T0000Z-200329T0545Z/
Wayne TN-Lawrence TN-
1234 AM CDT Sun Mar 29 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR EAST CENTRAL WAYNE AND SOUTHERN LAWRENCE COUNTIES...
At 1234 AM CDT, a severe thunderstorm was located near Loretto, or 9
miles southwest of Lawrenceburg, moving northeast at 70 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Lawrenceburg, Loretto, St. Joseph, Leoma and Westpoint.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3509 8758 3515 8768 3534 8749 3519 8722
3517 8722 3516 8720 3514 8721 3500 8748
TIME...MOT...LOC 0534Z 233DEG 63KT 3516 8747
HAIL...1.50IN
WIND...70MPH
$$
HawblitzelWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 8:03 PM CDT, 4 hours 18 minutes earlier.
Area forecast discussion, Mar 28, 8:03 PM CDT, 4 hours 18 minutes before
Area Forecast Discussion National Weather Service Nashville TN 803 PM CDT Sat Mar 28 2020 .UPDATE... FOR MESOSCALE DISCUSSION... && .MESOSCALE DISCUSSION... Latest laps data showing the most impressive helicity slug running from the MO bootheel ne into srn IL. Helcities of 300+ are prevelant across that area. Further southeast, values drop to around 200 M2/S2 with this area reaching down into the tor watch area across nw middle TN. So far, no reports from the storm that moved across Stewart co. However, it did move across rural areas and the liklihood of some larger hail cannot be dismissed. Did see some brief mid level rot and the semblance of some low level rotation as per the reflect comma. Otw, no reports yet. Latest Hrrr data shows that the main band of convection across wesrtern TN will hold togethere as it moves east. This activity is still expected to reach the TN river around 10 pm...and the I-65 corridor around midnight. But again, the higher 850 mb wind energy and helicity values do not translate eastward in conjunction with the forcing. In otherwords, phasing could be a little better. && .PREV DISCUSSION.../ISSUED / I'm going to start with the most important part of this AFD: we are expecting severe weather tonight in the form of damaging straight line winds, hail and tornadoes. Because of this, let me re-emphasize the following: 1. This is going to be a nighttime event. Please make sure you have multiple ways to get warnings that may be issued for you. This does NOT mean having downloaded multiple apps on your phone. Your phone, turned on and up, is one way. A second would be a properly programmed NOAA weather radio -- something that will wake you up in the event you go under a warning while you are asleep. 2. Have a safety plan for your family in place now. Practice it. If you need help putting one of these together, visit ready.gov. They have great information on what you need to do PRIOR to going under a warning. This includes having plan to get to shelter in a timely manner. If you live in a mobile home, this could include being in that shelter during the watch, not just if you go under a warning. 3. Please treat Severe Thunderstorm Warnings with the same priority you would a Tornado Warning. Winds blowing in a straight line versus those spinning around in a circle at 70 mph or more can do the same kind of damage. Just take shelter. I'll climb down off my soapbox now. Yes, severe storms will be possible tonight. Here are the highlights from my update earlier, as things have not changed in the last couple of hours: The strong cap, being seen in current LAPS soundings, looks like it will be in place throughout the afternoon and early evening hours. This is what we're going to have to watch closely as we get into the 6 pm timeframe. If that cap starts to break, then we could see some discrete development. However, the current thinking is that the cap will hold tight until we can get the 850-700mb jet structure closer to the mid-state, which will probably be the 7-9 pm time frame. This should erode the cap and allow convection to begin developing across West TN/North MS, with storms then moving into Middle TN shortly after that. Helicities do pick up right around that time (which will help organization). If we can elude the discrete development in the early evening hours and only have to deal with the activity closest to the front, then we should be dealing with a QLCS/broken line type event. Of note, no matter what soundings we look at, even though I said they pick up, helicities are not off the charts. Some of our bigger tornado outbreaks have 0-3km helicities of 400-600 m2/m2, where this evening is in the neighborhood of about 300, based on latest guidance. This could help us in the tornado department and is really why we're focusing on this event being more of a straight- line wind event, but tornadoes are NOT out of the question, by any means. In addition, because of this more-likely scenario I've drawn out here, the large hail threat should be less as well, due to storm mode. Quarters are more likely versus anything much bigger. For more on timing, including graphics, visit our website weather.gov/ohx. On that note, storms should be pulling off the Cumberland Plateau prior to sunrise and it looks like we'll return to the dry conditions we've been experiencing the last few days. Our next system is progged for Tuesday and models continue to keep the surface low moving west to east over northern Alabama, which keeps us out of the warm sector and any severe threat south of Middle TN. Following Tuesday's rain, we should have a couple more days of dry conditions then another system on Friday. Models aren't in great agreement regarding this system's evolution, so more to come on that. For now, please remain weather aware as the sun sets. && .AVIATION... 00Z TAF DISCUSSION. Cold front expected to push through overnight with the boundary exiting the Plateau area between 09z and 12z. Thunderstorm development is expected along and in advance of this feature. Gusty winds will be strongest near CKV with weaker magnitudes the further east you go. Otw, all precip will exit the area by 12Z with partial clearing beginning in the afternoon. && .PRELIMINARY POINT TEMPS/POPS... Nashville 60 71 49 68 50 / 80 10 0 0 70 Clarksville 56 70 47 68 48 / 80 10 0 0 70 Crossville 58 70 47 63 46 / 80 30 0 0 60 Columbia 58 71 49 69 50 / 80 10 0 0 80 Lawrenceburg 59 71 49 69 51 / 80 10 0 0 80 Waverly 56 69 48 69 49 / 80 10 0 0 80 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......21 AVIATION........21
Hazardous weather outlook, Mar 28, 5:12 AM CDT, 19 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 512 AM CDT Sat Mar 28 2020 TNZ005>011-023>034-056>066-075-077>080-093>095-291015- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 512 AM CDT Sat Mar 28 2020 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight Several rivers will remain above action stage through today. Strong to severe thunderstorms may develop after 4 PM today, though the greatest chance for severe weather will be from 8 PM tonight through early Sunday morning. All modes of severe weather are possible, including damaging wind gusts, large hail, and a few tornadoes. .DAYS TWO THROUGH SEVEN...Sunday through Friday A few strong to severe storms may linger into the early morning hours on Sunday. Damaging wind gusts, large hail, and a tornado will remain possible. Several rivers will remain above action stage into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed tonight into early Sunday morning. Schaper
In the hours before
Local storm report, Mar 28, 10:21 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1021 PM CDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 PM TSTM WND DMG DOVER 36.48N 87.84W
03/28/2020 STEWART TN EMERGENCY MNGR
TREES DOWN ON COX HOLLOW RD...ONE ON HOUSE.
&&
EVENT NUMBER OHX2000207
21Local storm report, Mar 28, 10:42 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1042 PM CDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 PM TSTM WND GST CLARKSVILLE 36.56N 87.35W
03/28/2020 M63 MPH MONTGOMERY TN ASOS
MEASURED 63 MPH WIND GUST AT THE CKV ASOS
&&
EVENT NUMBER OHX2000208
21Special weather statement, Mar 28, 11:29 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Nashville TN
1129 PM CDT Sat Mar 28 2020
TNZ007>009-290530-
Robertson TN-Sumner TN-Macon TN-
1129 PM CDT Sat Mar 28 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SUMNER...NORTHERN MACON
AND NORTHEASTERN ROBERTSON COUNTIES UNTIL 1230 AM CDT...
At 1129 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Portland to near White House.
Movement was northeast at 60 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Lafayette, White House, Westmoreland, Cross Plains, Portland,
Orlinda, Mitchellville, Oak Grove and Cottontown.
This includes Interstate 65 between mile markers 105 and 120.
A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.
LAT...LON 3662 8579 3656 8581 3642 8675 3665 8660
3663 8657 3665 8651 3665 8645
TIME...MOT...LOC 0429Z 243DEG 50KT 3672 8653 3644 8672
ShamburgerSpecial weather statement, Mar 28, 11:39 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Nashville TN
1139 PM CDT Sat Mar 28 2020
TNZ059-060-290515-
Williamson TN-Maury TN-
1139 PM CDT Sat Mar 28 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MAURY AND
SOUTHEASTERN WILLIAMSON COUNTIES UNTIL 1215 AM CDT...
At 1139 PM CDT, Doppler radar was tracking a strong thunderstorm near
Spring Hill, moving northeast at 40 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Columbia, Spring Hill and Thompson's Station.
This includes the following highways...
Interstate 65 between mile markers 48 and 63.
Interstate 840 between mile markers 24 and 40.
A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.
LAT...LON 3574 8711 3594 8674 3584 8668 3573 8670
3570 8678 3570 8680 3569 8680 3570 8681
3569 8681 3562 8703
TIME...MOT...LOC 0439Z 241DEG 33KT 3571 8701
ShamburgerSpecial weather statement, Mar 28, 11:43 PM CDT, 38 minutes before
Special Weather Statement National Weather Service Nashville TN 1143 PM CDT Sat Mar 28 2020 TNZ059>061-290515- Williamson TN-Maury TN-Marshall TN- 1143 PM CDT Sat Mar 28 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MARSHALL...MAURY AND SOUTH CENTRAL WILLIAMSON COUNTIES UNTIL 1215 AM CDT... At 1142 PM CDT, Doppler radar was tracking a strong thunderstorm over Mount Pleasant, or 7 miles southwest of Columbia, moving northeast at 70 mph. Pea size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Columbia, Spring Hill, Mount Pleasant, Thompson's Station, I-65 East Of Columbia and Hampshire. This includes the following highways... Interstate 65 between mile markers 41 and 61. Interstate 840 between mile markers 27 and 34. A Tornado Watch remains in effect until 400 AM CDT for Middle Tennessee. LAT...LON 3562 8732 3587 8682 3566 8665 3544 8721 TIME...MOT...LOC 0442Z 240DEG 59KT 3558 8718 Shamburger
Special weather statement, Mar 29, 12:12 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Nashville TN
1212 AM CDT Sun Mar 29 2020
TNZ093-094-290600-
Lawrence TN-Wayne TN-
1212 AM CDT Sun Mar 29 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WAYNE AND LAWRENCE
COUNTIES UNTIL 100 AM CDT...
At 1212 AM CDT, Doppler radar was tracking a strong thunderstorm 14
miles northwest of Florence, moving northeast at 60 mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Lawrenceburg, Loretto, St. Joseph, Ethridge, Leoma, Westpoint, Iron
City and Cypress Inn.
A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.
LAT...LON 3501 8796 3544 8727 3543 8721 3530 8721
3529 8723 3528 8721 3517 8722 3516 8720
3512 8720 3500 8748
TIME...MOT...LOC 0512Z 238DEG 54KT 3494 8787
ShamburgerThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 7:06 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 39 min |
| Mar 28, 8:44 PM CDT | Special Weather Statement | OHX | Stewart | 31 min |
| Mar 28, 9:43 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 47 min |
| Mar 28, 9:58 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 47 min |
| Mar 28, 10:03 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys, Lewis, Perry | 57 min |
| Mar 28, 10:23 PM CDT | Tornado Warning | OHX | Dickson, Humphreys | 18 min |
| Mar 28, 10:37 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Montgomery, Robertson | 53 min |
| Mar 28, 10:43 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 47 min |
| Mar 28, 10:54 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Robertson, Sumner | 36 min |
| Mar 28, 10:56 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Maury | 38 min |
| Mar 28, 11:21 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Lewis, Maury, Wayne | 24 min |
| Mar 28, 11:29 PM CDT | Special Weather Statement | OHX | Macon, Sumner | 61 min |
| Mar 28, 11:39 PM CDT | Special Weather Statement | OHX | Williamson | 36 min |
| Mar 28, 11:43 PM CDT | Special Weather Statement | OHX | Maury | 32 min |
| Mar 28, 11:57 PM CDT | Areal Flood Advisory | OHX | Hickman, Lawrence, Lewis, Maury, Wayne | 3 hr |
| Mar 28, 11:57 PM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury, Rutherford, Williamson | 13 min |
| Mar 29, 12:12 AM CDT | Special Weather Statement | OHX | Lawrence | 48 min |
| Mar 29, 12:39 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Marshall, Maury | 36 min |
| Mar 29, 12:48 AM CDT | Special Weather Statement | OHX | Jackson, Smith | 27 min |
| Mar 29, 12:52 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 38 min |
| Mar 29, 12:55 AM CDT | Flash Flood Warning | OHX | Lawrence, Wayne | 3 hr |
| Mar 29, 1:10 AM CDT | Special Weather Statement | OHX | Clay, Pickett | 50 min |
| Mar 29, 1:12 AM CDT | Special Weather Statement | OHX | Marshall | 48 min |
| Mar 29, 1:20 AM CDT | Special Weather Statement | OHX | Bedford, Marshall | 25 min |
| Mar 29, 1:32 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Marshall, Rutherford, Warren | 43 min |
| Mar 29, 1:51 AM CDT | Areal Flood Advisory | OHX | Giles, Marshall, Maury | 3 hr |
| Mar 29, 2:03 AM CDT | Severe Thunderstorm Warning | OHX | Coffee, DeKalb, Grundy, Putnam, Van Buren, Warren and 1 more | 42 min |
| Mar 29, 2:29 AM CDT | Tornado Warning | OHX | Cumberland, Putnam, White | 16 min |
| Mar 29, 2:34 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam | 41 min |
| Mar 29, 3:10 AM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Warren | 35 min |
| Mar 29, 4:01 AM CDT | Special Weather Statement | OHX | Cumberland | 14 min |
| Mar 29, 4:03 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 13 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.